It is summer and an 82-year-old woman is brought to you from her home after seeing her primary care doctor 2 days ago. She was started on an

Question

It is summer and an 82-year-old woman is brought to you from her home after seeing her primary care doctor 2 days ago. She was started on an antibiotic at that time. Today, she comes to the emergency room not knowing where she is or what year it is. What could be a likely cause of this

in progress 0
Kylie 5 months 2022-01-02T17:30:48+00:00 1 Answer 0 views 0

Answers ( )

    0
    2022-01-02T17:32:24+00:00

    This could have been a case of polymedication, but I doubt it since it is an 82-year-old woman. I’m not sure if they are antibiotics, but benzodiazepines and anticholinergic drugs can cause amnesia. Or, it is a possibility her primary care doctor gave her the wrong dosage of the antibiotics, causing side effects, one of them possibly being amnesia.

Leave an answer

45:5+15-5:5+20+17*12-15 = ? ( )